Translator Disclaimer
2019 Positive solutions for a singular and superlinear $p$-Laplacian problem with gradient term
Manuela C. Rezende, Carlos Alberto Santos
Rocky Mountain J. Math. 49(6): 2029-2046 (2019). DOI: 10.1216/RMJ-2019-49-6-2029

Abstract

We deal with positive solutions for the equation $ -\Delta _p u +\mu \alpha (x)|\nabla u|^q = a(x)f(u) + \lambda b(x)g(u)$ in $ \Omega $, where $\Omega \subset \mathbb {R}^N$ is a smooth bounded domain; $\Delta _p$ is the $p$-Laplacian operator with $1\lt p\lt N$; $0 \leq q \leq p$; $\lambda , \mu >0$ are real parameters; $ f: (0, \infty )\rightarrow [0,\infty )$ may be singular at $0$; $g: (0, \infty )\rightarrow [0,\infty )$ may be superlinear and $\alpha , a, b:{\Omega } \to (0,\infty )$ are suitable functions. The main novelties in this paper are the presence of singular and superlinear nonlinearities linked with the gradient term, which make it impossible to apply standard comparison principles and variational techniques. We overcome these difficulties by improving a technique of regularization-monotonicity of nonlinearities $f$ and $g$, using sub- and supersolution methods and avoiding the direct use of comparison principles to the operator $ -\Delta _p u +\mu \alpha (x)|\nabla u|^q$.

Citation

Download Citation

Manuela C. Rezende. Carlos Alberto Santos. "Positive solutions for a singular and superlinear $p$-Laplacian problem with gradient term." Rocky Mountain J. Math. 49 (6) 2029 - 2046, 2019. https://doi.org/10.1216/RMJ-2019-49-6-2029

Information

Published: 2019
First available in Project Euclid: 3 November 2019

zbMATH: 07136592
MathSciNet: MR4027247
Digital Object Identifier: 10.1216/RMJ-2019-49-6-2029

Subjects:
Primary: 35J92
Secondary: 35B08, 35B09, 35J75

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 6 • 2019
Back to Top